# SDR CKSA97199

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL 2 CORROSION STA 1605 CENTER STRAP AND SHEAR TIE CORRODED AT STRINGER 33.  INSTALLED REPAIRED IAW L1011 SRM 53-12-00 FIGURE 805.  C-CHECK WORK CARD NUMBER 01-53-1017.  NON-ROUTINE TASK CARD NUMBER 096367.
